# SDR UPS06246506

- Difficulty date: November 30, 2005
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000677
- Part serial: 3962
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT COMPARTMENT EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY REF AMM 33-50-00-0.  OPS CK NORMAL.  DISCOVERED UPON INVESTIGATION OF SELF DISCLOSURE.
